# SDR TWAA9810204

- Difficulty date: May 17, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N983Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47411
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 945
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - FOUND AFT OF AFT CARGO DOOR DAMAGED AT STA 945.  REPAIRED FRAME PER ARA 15094 AND SRM 53-05, FIG 80.  CHECK-C 10-12-97 MCI.  TOTAL TIME:  67,905.  TOTAL CYCLES:  78,196.  (X)
